On the existence of a largest subharmonic minorant of a given function

Yngve Domar

TBD mathscidoc:1701.332131

Arkiv for Matematik, 3, (5), 429-440, 1958.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:22 uploaded by arkivadmin ] [ 451 downloads ] [ 0 comments ] [ Cited by 61 ]
@inproceedings{yngve1958on,
  title={On the existence of a largest subharmonic minorant of a given function},
  author={Yngve Domar},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203422436712940},
  booktitle={Arkiv for Matematik},
  volume={3},
  number={5},
  pages={429-440},
  year={1958},
}
Yngve Domar. On the existence of a largest subharmonic minorant of a given function. 1958. Vol. 3. In Arkiv for Matematik. pp.429-440. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203422436712940.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved